Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Numerical evaluation of multiple integrals. II


Authors: Preston C. Hammer and Arthur H. Stroud
Journal: Math. Comp. 12 (1958), 272-280
MSC: Primary 65.00
MathSciNet review: 0102176
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1958-0102176-6
PII: S 0025-5718(1958)0102176-6
Article copyright: © Copyright 1958 American Mathematical Society